MAUDE Adverse Event Report: TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER

TELEFLEX MEDICAL EZ-BLOCKER KIT; EZ BLOCKER
Model Number IPN913391
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device investigation is pending, and the results will be submitted in a follow-up report.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that the balloon was defective during use.There was no reported injury.
 
Additional Manufacturer Narrative
Qn# (b)(4).The defective sample was returned but the reported defect cannot be confirmed based on visual inspection.A dimensional inspection is not relevant to complained defect.The blue balloon was inflated by air and no leakage or cross-leak between balloons was observed.Yellow balloon was inflated by air.Within 30s the balloon fully deflated.The reported defect can be confirmed based on functional inspection.A leak was observed on the yellow balloon.The defective complained catheter cat-02770-002 was send to the supplier for detail investigation.There was identified that the cylindrical part of the flexible part of the valve is not perfectly adhered to the valve.There is a tunnel on the neck through which air escapes from the valve.It looks like a valve manufacturing defect.From this reason, teleflex hradec decided to initiate an nc.Subsequently, the valve supplier, teleflex malaysia was contacted.All complaints are trended across product families on a monthly basis according to the documented standards.As the lot number of the defective product was reported, the device history review of the complained lot could be completed.Final inspection records of used catheters cat-02770-003 (lots 72c21k0438, 72c21k0203) were reviewed.Lots were checked by final qc inspection in hradec and were released without any defect observed.The review of device history revealed no production issues from the perspective of the reported defect and the time of manufacture of the complained lot.The root cause of this issue is supplier related.The issue comes from hradec facility manufacturing process.An nc was opened on supplier side to identify a root cause of complained defect.In conclusion, the customer complaint regarding the ez-blocker product was reported.As the lot number of the defective product was reported, the device history review was completed.The review of the device review revealed no production issues at the time of manufacturing of the complained lot.The complained defect was evaluated with cooperation with supplier and confirmed.There was observed a tunnel on the neck through which air escapes from the yellow valve.No corrective or preventive actions in production are deemed necessary to introduce because the issue was not caused in our manufacturing process.Probable corrective action will be implemented by supplier under the nc.
 
Event or Problem Description
It was reported that the balloon was defecive during use.There was no reported injury.

Brand Name
EZ-BLOCKER KIT
Common Device Name
EZ BLOCKER
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
effie jefferson
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15914808
Report Number3006425876-2022-01023
Device Sequence Number4384181
Product Code CBI
UDI-Device Identifier20801902142379
UDI-Public10801902142372
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K121462
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/14/2023
Device Model NumberIPN913391
Device Catalogue NumberMG-02770-002
Device Lot Number71F21L0830
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/17/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer12/19/2022
Initial Report FDA Received Date12/05/2022
Supplement Report FDA Received Date12/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown